# SDR DALA2024032103599

- Difficulty date: January 22, 2021
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 90,864 hours, 40,784 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Door Frame
- Part number: UNKNOWN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 DISC: DTA MONITOR INSPECTION, FUSELAGE / FRAMES / FR68 RH / DOOR STOP FITTING # 1 / LOWER INBOARD HOLE / CRACKS. C/A: REF ERA 589181-14.
